# SDR SIMA20121002001

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 24,858 hours, 17,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3724 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS NOT WORKING.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
